# SDR TWAA9801601

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58541
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE CHECKS, THE EGRESS LIGHTS FROM ROWS 7 TO 15 AND EXIT MARKER AT ROW 21 LEFT AND RIGHT WERE FOUND INOPERATIVE.  FOUND CUT IN FLEX CABLE AND BATTERIES WERE INOPERATIVE.  REPLACED FEEDER FLEX CABLE FOR EGRESS LIGHTS AND BATTERIES FOR EXIT MARKERS.  BATTERIES MFG PART NR 14597-101.  CHECK C ON 12-1-97.  (M)
